MAUDE Adverse Event Report: ZIMMER BIOMET, INC. HFN 125 DEG 9MM X 180MM; ROD, FIXATION

ZIMMER BIOMET, INC. HFN 125 DEG 9MM X 180MM; ROD, FIXATION
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Failure of Implant (1924)
Date of Event 08/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure due to nail fracture.The end broken nail could not be removed.It remains in patient.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Foreign source: france.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.H3 other text : product remains implanted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D6: product was not explanted.Proposed code: mechanical (g04) - im nail.Supplier lot number 5982107 was provided.This was issued to zb lots 246460, 246440 and 030300.As such lot is unknown and all 3 lots will be investigated.Manufacture and expiration date for lots: m246460 05/06/2022-05/06/2032.M246440 05/22/2022-05/22/2032.M030300 04/20/2022-04/20/2032.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
HFN 125 DEG 9MM X 180MM
Common Device Name
ROD, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15665731
Report Number0001825034-2022-02410
Device Sequence Number2748716
Product Code HSB
UDI-Device Identifier00887868037962
UDI-Public(01)00887868037962(17)320420(10)030300
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100238
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number814309180
Device Lot Number246460, 246440, 030300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2022
Supplement Date Received by Manufacturer11/04/2022
12/14/2022
Initial Report FDA Received Date10/25/2022
Supplement Report FDA Received Date12/01/2022
01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight60 KG